# SDR SIMA20180123003

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526857006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT SHEAR CLIP AT FRAME 25 STRINGER 15L. REMOVED SHEAR CLIP AT FRAME 25 STRINGER 15L, FABRICATED AND INSTALLED NEW SHEAR CLIP IAW SRM 51-40-02 AND 51-30-01. RESTORED PROTECTIVE COATING IAW CPM 51-21-03, 51-21-04 AND 51-21-05 FABRICATED FROM 7475-T761 0.032 NDT'D IAW NDTM INTRODUCTION SECTION D.
